VOL. 32 · NO. 3 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 32 (3), (1985)
No abstract available
Articles
David M. James
Michigan Math. J. 32 (3), 259-266, (1985) DOI: 10.1307/mmj/1029003237
KEYWORDS: 57S25, 57S15
No abstract available
Benjamin M. Mann
Michigan Math. J. 32 (3), 267-277, (1985) DOI: 10.1307/mmj/1029003238
KEYWORDS: 20J06, 55S10
No abstract available
Constantin Apostol
Michigan Math. J. 32 (3), 279-294, (1985) DOI: 10.1307/mmj/1029003239
KEYWORDS: 47A05, 47A53, 47A55
No abstract available
Andrew Bremner
Michigan Math. J. 32 (3), 295-319, (1985) DOI: 10.1307/mmj/1029003240
KEYWORDS: 11R16, 11D25
No abstract available
Ralph Howard
Michigan Math. J. 32 (3), 321-334, (1985) DOI: 10.1307/mmj/1029003241
KEYWORDS: 58E15, 53C42, 58E20
No abstract available
Jun-ichi Tanaka
Michigan Math. J. 32 (3), 335-348, (1985) DOI: 10.1307/mmj/1029003242
KEYWORDS: 42B30, 28D10
No abstract available
A. Hinkkanen
Michigan Math. J. 32 (3), 349-359, (1985) DOI: 10.1307/mmj/1029003243
KEYWORDS: 47B40, 47A55, 47B15
No abstract available
Frank Beatrous Jr.
Michigan Math. J. 32 (3), 361-380, (1985) DOI: 10.1307/mmj/1029003244
KEYWORDS: 32D15, 32A35‎, 32F15, ‎46E99
No abstract available
Back Matter
Michigan Math. J. 32 (3), (1985)
No abstract available
Back to Top